Has anyone had any related side effects
Dine; It is good to check on these things But everyone reacts differently with different combinations of these and other types of medications. It is best to ask as she is taking it could this be a side effect. Many of the side effects of this common combination of medication. Do go away shortly after starting them and if not she should let the doctor know. It also is very Important to pick up and get to know her Pharmacist they run checks on any interactions as they fill the prescriptions. And you can ask to talk to the Pharmacist anytime about a drug that a doctor is adding to the others she is taking. Between taking these and family understanding and help can work even better. Much of the cause that we have to take these is not anything that happened to us but a chemical imbalance in our own system. It is great that your daughter is seeking out help. Best of luck and keep encouraging her, That things will get better it just takes time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2011 • 7 answers
Posted 18 Sep 2013 • 2 answers
Posted 25 Aug 2016 • 1 answer
Posted 28 Jun 2017 • 3 answers
Posted 3 Aug 2017 • 1 answer